# SDR DL76L040315

- Difficulty date: April 7, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 52,722 hours, 8,249 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Hsi
- Part number: 211002542
- Part serial: 565
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT GATE CREW REPORTED A PUNGENT ODOR IN COCKPIT AND CAPT HSI BRIGHTNESS FLUCTUATING.  ON INSPECTION NOTICED SIMILAR ODOR FROM CAPT FWD CONSOLE AND E/E EXHAUST AREA.  REPLACED CAPT HSI AND CONFIRMED COOLING FLOW GAINED ACCESS TO EQUIP.  COOLING SUPPLY FAN FOUND INLET GRILL CLOGGED.  CLEANED GRILL AND INSTALLED NEW SUPPLY FAN PER MM.  RETURNED A/C TO NORMAL, NO ODORS IN COCKPIT, OK FOR SERVICE.
